Advertisement

Graphs and Combinatorics

, Volume 35, Issue 4, pp 913–919 | Cite as

Kings in Bipartite Hypertournaments

  • Vojislav PetrovicEmail author
Original Paper
  • 32 Downloads

Abstract

We prove that every bipartite hypertournament without transmitters contains at least two 4-kings and present all their possible distributions.

Keywords

Hypertournament King 

Mathematics Subject Classification

05C20 05C12 

Notes

Acknowledgements

The author wishes to express his gratitude to the referees for their valuable and helpful suggestions and comments.

References

  1. 1.
    Brcanov, D., Petrovic, V., Treml, M.: Kings in hypertournaments. Graph Combinatorics 29, 349–357 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Frankl, P.: What must be contained in every oriented \(k\)-uniform hypergraph. Discrete Math. 61, 311–313 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Gutin, G.: The radii of \(n\)-partite tournaments. Math. Notes 40(3), 743–744 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Gutin, G., Yeo, A.: Hamiltonian path and cycles in hypertournaments. J. Graph Theory 25, 277–286 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Koh, K.M., Tan, B.P.: Kings in multipartite tournaments. Discrete Math. 147, 171–183 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Maurer, S.B.: The king chicken theorems. Math. Mag. 53, 57–68 (1980)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Petrovic, V.: Kings in bipartite tournaments. Discrete Math. 173, 187–196 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Petrovic, V., Thomassen, C.: Kings in \(k\)-partite tournaments. Discrete Math. 98, 237–238 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Petrovic, V., Thomassen, C.: Edge-disjoint Hamiltonian cycles in hypertournaments. J. Graph Theory 51, 49–52 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Yang, J.: Vertex-pancyclicity of hypertournaments. J. Graph Theory 63, 338–348 (2010)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Japan KK, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematics and InformaticsUniversity of Novi SadNovi SadSerbia

Personalised recommendations